5 months ago, I had a one night stand with someone who’s sexual health I’m unsure of and can’t ask, but who clarified that he was clean and tested. The condom broke, which we only realized after the fact.
At the time, I took a morning after pill immediately after, and kept an eye out for symptoms. Although I didn’t get anything that warranted concern for STDs, I experienced symptoms that I thought were due to the pill: headaches, sweating, nausea, abdominal pain, and a delayed period (I took the pill a couple days before my period was due to start, it was delayed by about a week). These symptoms lasted 2-3 days. Since then, everything has gone back to normal and I haven’t experienced anything odd since.
However i have read that some of those symptoms could have been due to contracting HIV, and that’s begun to worry me. I don’t feel different and haven’t gotten sick since then. Is there a chance?
Could I have HIV? Should I worry about this?
FIND THE BEST DOCTORS NEAR YOU
Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists